hrcak mascot   Srce   HID

Original scientific paper

The DeMeyer-Kanzaki Galois extension and its skew group ring

George Szeto
Lianyong Xue

Fulltext: english, pdf (186 KB) pages 263-268 downloads: 43* cite
APA 6th Edition
Szeto, G. & Xue, L. (2003). The DeMeyer-Kanzaki Galois extension and its skew group ring. Glasnik matematički, 38 (2), 263-268. Retrieved from https://hrcak.srce.hr/1319
MLA 8th Edition
Szeto, George and Lianyong Xue. "The DeMeyer-Kanzaki Galois extension and its skew group ring." Glasnik matematički, vol. 38, no. 2, 2003, pp. 263-268. https://hrcak.srce.hr/1319. Accessed 28 Nov. 2021.
Chicago 17th Edition
Szeto, George and Lianyong Xue. "The DeMeyer-Kanzaki Galois extension and its skew group ring." Glasnik matematički 38, no. 2 (2003): 263-268. https://hrcak.srce.hr/1319
Harvard
Szeto, G., and Xue, L. (2003). 'The DeMeyer-Kanzaki Galois extension and its skew group ring', Glasnik matematički, 38(2), pp. 263-268. Available at: https://hrcak.srce.hr/1319 (Accessed 28 November 2021)
Vancouver
Szeto G, Xue L. The DeMeyer-Kanzaki Galois extension and its skew group ring. Glasnik matematički [Internet]. 2003 [cited 2021 November 28];38(2):263-268. Available from: https://hrcak.srce.hr/1319
IEEE
G. Szeto and L. Xue, "The DeMeyer-Kanzaki Galois extension and its skew group ring", Glasnik matematički, vol.38, no. 2, pp. 263-268, 2003. [Online]. Available: https://hrcak.srce.hr/1319. [Accessed: 28 November 2021]

Abstracts
Several characterizations are given for a ring B being a DeMeyer-Kanzaki Galois extension with Galois group G in terms of the skew group ring B * G. Consequently, the results of S. Ikehata on commutative Galois algebras are generalized.

Keywords
Galois extensions; DeMeyer-Kanzaki Galois extensions; commutative Galois algebras; Azumaya algebras; H-separable extensions; skew group rings

Hrčak ID: 1319

URI
https://hrcak.srce.hr/1319

Visits: 207 *